side evects are heartburn dizzyness ..neasuser not sleeping well .lost of appetit .carnt work just in case i have an attack in front of my clients sould i stop taking them .yours sincerely mrs D Webster
It is important that you finish your course of antibiotics. Do not stop taking them until they are all finished.
You can avoid tummy upset by taking the doxycycline with your main meal and if you took them with the evening meal you may avoid the dizziness.
If the side-effects are too bothersome see your doctor.
You can see a list of doxycycline side-effects here: https://www.drugs.com/sfx/doxycycline-side-effects.html
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2009 • 2 answers
Posted 1 Oct 2015 • 1 answer
Posted 27 Apr 2016 • 2 answers
Posted 12 Aug 2016 • 0 answers
Is it safe that I took the pills on nov 20 and got intercourse on nov 24-26 and after finishing the?
Posted 28 Dec 2016 • 0 answers